Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on monotone deformation-free mappings


Author: M. L. Curtis
Journal: Proc. Amer. Math. Soc. 5 (1954), 437-438
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0062426-X
MathSciNet review: 0062426
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Curtis, Deformation-free continua, Ann. of Math. vol. 57 (1953) pp. 231-247. MR 0054949 (14:1002f)
  • [2] G. D. Mostow, A theorem on locally Euclidean groups, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 285-289. MR 0039731 (12:589b)
  • [3] S. Eilenberg and R. L. Wilder, Uniform local connectedness and contractibility, Amer. J. Math. vol. 44 (1942) pp. 408-426. MR 0007100 (4:87e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0062426-X
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society